# SDR DXTA2023080992610

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 8,438 hours, 6,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: THERE IS A LOOSE SCREW PROTUDING UP ABOUT AN INCH THAT IS CREATING A TRIPPING HAZARD ON THE LEFT CORNER OF THE FIRST STEP ON THE MAIN CABIN ENTRY DOOR. //SIGNOFF// SECURED LOOSE SCREW ON MCD STEP IAW EMB PHENOM 300 MM 52-14-00
